Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 1, Pages 136–139 (Mi mz3524)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

A Counterexample to the Dimension Conjecture

V. K. Beloshapka

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Keywords: germ of a real analytic surface, dimension of local group, model surface

DOI: https://doi.org/10.4213/mzm3524

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:1, 117–120

Bibliographic databases:

Received: 19.01.2006

Citation: V. K. Beloshapka, “A Counterexample to the Dimension Conjecture”, Mat. Zametki, 81:1 (2007), 136–139; Math. Notes, 81:1 (2007), 117–120

Citation in format AMSBIB
\Bibitem{Bel07}
\by V.~K.~Beloshapka
\paper A Counterexample to the Dimension Conjecture
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 1
\pages 136--139
\mathnet{http://mi.mathnet.ru/mz3524}
\crossref{https://doi.org/10.4213/mzm3524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333870}
\zmath{https://zbmath.org/?q=an:1131.32018}
\elib{https://elibrary.ru/item.asp?id=9429671}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 1
\pages 117--120
\crossref{https://doi.org/10.1134/S0001434607010117}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244695200011}
\elib{https://elibrary.ru/item.asp?id=13541186}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947542398}


Linking options:
  • http://mi.mathnet.ru/eng/mz3524
  • https://doi.org/10.4213/mzm3524
  • http://mi.mathnet.ru/eng/mz/v81/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Beloshapka V.K., “Cr-Manifolds of Finite Bloom-Graham Type: the Model Surface Method”, Russ. J. Math. Phys., 27:2 (2020), 155–174  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:345
    Full text:206
    References:34
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022